# SDR CKSA98571

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69B044801
- Condition: Corroded
- Location: Bs 1770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE HAS .7 X .6 AREA OF CORROSION AT STA 1770, LBL 11, WL 199.  FOUND TO BE BEYOND SRM LIMITS.  REPAIRED IAW CKF-AMD-088.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER  C53-210-01-04.
